I am suffering from stomach upset, swelled up thyroid, joints and ankles pain, and hairfall. I got my lab tests done and had positive ANA and APCA. Please help.
Welcome to icliniq.com.
I understand your concern.
Your thyroid-stimulating hormone (TSH) levels are high (attachment removed to preserve patient's identity), so hair fall and other symptoms can be associated with that. So we need to start treatment for that. The condition is known as hypothyroidism; the patient experiences weakness, hair fall, irregular periods, and weight gain. It can be controlled by thyroid hormone treatment.
Can you please tell me whether you are taking medicine for hypothyroidism? If yes, what dosage?
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
High level of TSH (thyroid-stimulating hormone) clubbed with high titers of anti-thyroglobulin signifies Hashimoto's thyroiditis, an autoimmune condition ... Read fullIs hypothyroidism totally curable with medicines and how long do I need to take medicines?
.. not totally curable. You may have to take medicines for your lifetime. If you have not yet started medicines, I advise you start taking tablet Thyronorm 75mcg daily morning in empty stomach. Repeat TSH after 2 months and revert back with the ... Read fullMy hair fall increased after starting my workout. Kindly help.
.. From your history, I understand that hair fall is your concern, which is a very common problem these days, and there is no need to be worried. Regarding your hair fall history, I needed to know a few things related to better guidance. How man... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now